The University of Chicago Header Logo

Connection

Jerrold Leikin to Medication Errors

This is a "connection" page, showing publications Jerrold Leikin has written about Medication Errors.
Connection Strength

0.573
  1. Inadvertent administration of nebulized acetic acid. Am J Emerg Med. 2001 Mar; 19(2):172-3.
    View in: PubMed
    Score: 0.197
  2. Inadvertent epidural gentamicin administration. Ann Pharmacother. 1999 Oct; 33(10):1123.
    View in: PubMed
    Score: 0.179
  3. Computerized N-acetylcysteine physician order entry by template protocol for acetaminophen toxicity. Am J Ther. 2011 Mar-Apr; 18(2):107-9.
    View in: PubMed
    Score: 0.099
  4. Symptomatic nitroglycerin toxicity from erroneous use of topical nitroglycerine. Vet Hum Toxicol. 1990 Apr; 32(2):138-9.
    View in: PubMed
    Score: 0.092
  5. Use of digoxin Fab immune fragments in a seven-day-old infant. Pediatr Emerg Care. 1990 Jun; 6(2):118-21.
    View in: PubMed
    Score: 0.006
Connection Strength

The connection strength for concepts is the sum of the scores for each matching publication.

Publication scores are based on many factors, including how long ago they were written and whether the person is a first or senior author.